MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH GMRS PROXIMAL TIBIAL STANDARD; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH GMRS PROXIMAL TIBIAL STANDARD; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 64953102
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 04/07/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: this pi is for the 2021 revision: as per pss case: loosening right distal tibia.1st surgery gmrs proximal tibia with cemented stem (b)(6) 2019.2nd surgery longer extension with 17mm cementless stem (b)(6) 2021.Requesting custom made stem.Cementless 7cm in length.Update: this pi is for the 2021 revision: as per pss case: loosening right proximal tibia stem.1st surgery gmrs proximal tibia and distal femur with cemented stems (b)(6) 2019.2nd surgery revision of loose cemented femur stem with cementless stem (b)(6) 2021.Requesting custom made stem.Shot tibial stem cementless 7cm in length.
 
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been similar event(s) for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.

Brand Name
GMRS PROXIMAL TIBIAL STANDARD
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24616798
Report Number0002249697-2026-00179
Device Sequence Number21416109
Product Code KRO
UDI-Device Identifier07613327048865
UDI-Public07613327048865
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
K023087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Catalogue Number64953102
Device Lot Number126623C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age20 YR
Patient SexMale
Patient Weight82 KG